Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Bergman metric and the pluricomplex Green function


Author: Zbigniew Blocki
Journal: Trans. Amer. Math. Soc. 357 (2005), 2613-2625
MSC (2000): Primary 32F45; Secondary 32U35
Published electronically: March 1, 2005
MathSciNet review: 2139520
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We improve a lower bound for the Bergman distance in smooth pseudoconvex domains due to Diederich and Ohsawa. As the main tool we use the pluricomplex Green function and an $L^2$-estimate for the $\overline\partial$-operator of Donnelly and Fefferman.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32F45, 32U35

Retrieve articles in all journals with MSC (2000): 32F45, 32U35


Additional Information

Zbigniew Blocki
Affiliation: Jagiellonian University, Institute of Mathematics, Reymonta 4, 30-059 Kraków, Poland – and – Max-Planck-Institute for Mathematics in the Sciences, Inselstr.22-26, 04103 Leipzig, Germany
Email: blocki@im.uj.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03738-4
PII: S 0002-9947(05)03738-4
Received by editor(s): May 29, 2003
Published electronically: March 1, 2005
Additional Notes: This research was partially supported by KBN Grant #2 P03A 028 19
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.